Moment inequalities for sums of dependent multiindexed random variables

Yury Bakhtin, A.V. Bulinski

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1101-1108
JournalFundamentalnaya i Prikladnaya Matematika
Volume3
Issue number4
StatePublished - 1997

Cite this

Moment inequalities for sums of dependent multiindexed random variables. / Bakhtin, Yury; Bulinski, A.V.

In: Fundamentalnaya i Prikladnaya Matematika, Vol. 3, No. 4, 1997, p. 1101-1108.

Research output: Contribution to journalArticle

@article{72ad3078200749c89ae87f036b400e3f,
title = "Moment inequalities for sums of dependent multiindexed random variables",
author = "Yury Bakhtin and A.V. Bulinski",
year = "1997",
language = "English (US)",
volume = "3",
pages = "1101--1108",
journal = "Fundamentalnaya i Prikladnaya Matematika",
number = "4",

}

TY - JOUR

T1 - Moment inequalities for sums of dependent multiindexed random variables

AU - Bakhtin, Yury

AU - Bulinski, A.V.

PY - 1997

Y1 - 1997

M3 - Article

VL - 3

SP - 1101

EP - 1108

JO - Fundamentalnaya i Prikladnaya Matematika

JF - Fundamentalnaya i Prikladnaya Matematika

IS - 4

ER -